MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS; CRAN IOMAXILLOFACIAL IMPLANT

PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS; CRAN IOMAXILLOFACIAL IMPLANT
Model Number 4006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
A patient required secondary surgery due to swelling (adema).

Brand Name
SU-POR SURGICAL IMPLANTS
Common Device Name
CRAN IOMAXILLOFACIAL IMPLANT
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
MDR Report Key12033989
Report Number3010781616-2021-00082
Device Sequence Number11803848
Product Code KKY
UDI-Device Identifier00815285020069
UDI-Public00815285020069
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K140437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4006
Device Catalogue Number4006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;